Lowest Price Guaranteed

$5.95 Flat Rate Shipping

800-875-0448

ROBITUSSIN Peak Cold - Nasal Relief

20 tabs
ROBITUSSIN Peak Cold - Nasal Relief 20 tabs

This product has been discontinued. Please see similar products below.

Alternate Products

Expand [+]
AllStarHealth Guarantee

Peak Cold - Nasal Relief Description from ROBITUSSIN
Temporarily relieves these symptoms associated with a cold or flu, hay fever or other upper respiratory allergies:
nasal congestion
sinus congestion and pressure

Ingredients:
Active ingredients (in each tablet): Acetaminophen, USP 325mg, pain reliever/ fever reducer. Phenylephrine HCI, USP 5mg, nasal decongestant.
Inactive ingredients: calcium stearate, croscarmellose sodium, crospovidone, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid.

Manufacturer's Directions
Do not take more than 12 tablets in any 24 hour period. Do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage. This adult product is not intended for use in children under 12 years of age.
Adults 12 years and over, 2 tablets every 4 hours.

Manufacturer's Disclaimer
Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take more than 12 tablets in any 24 hour period, which is the maximum daily amount, with other drugs containing acetaminophen, or 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.



Be The First To Review This Product